MathSciNet Relay Station
MathSciNet bibliographic data
MR1408323 (97h:68037) 68Q15 (68Q10 68Q25)
Feige, Uriel; Goldwasser, Shafi; Lovász, Laszlo; Safra, Shmuel; Szegedy, Mario Interactive proofs and the hardness of approximating cliques. J. ACM 43 (1996), no. 2, 268–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement